# SDR UALA2008121806918

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,090 hours, 11,942 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE R GEN DRIVE LIGHT ON WITH ASSOCIATED EICAS DURING TAXI OUT.  VERIFIED GEN BAD.  GEN OIL SMELLED BURNED.  REPLACED RT ENG IDG.  OPS NORMAL.
